11 Months Finasteride, What's Happening? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

11 Months Finasteride, What's Happening?

Discussion in 'Shedding Shedding Shedding' started by zJackz, Jan 8, 2020.

  1. zJackz

    zJackz New Member My Regimen

    Joined:
    Jan 8, 2020
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hello everyone, I've been taking finasteride for about 11 months. I'm a Norwood 1 with slight thinning at the back that has recovered from Finasteride use along with the right side of my temple on it's way to recovering to where it was.

    However, in the last month or so I have noticed c shedding around the front bits of my hairline and slightly further in...this must have started about a month ago and is still happening, I'm keeping an eye on it and I have just ordered minoxidil to add to my regimen (hoping this is a good idea).

    What is going on? Why the sudden shed and is it likely to come back? I uploaded a picture (picture is taken with flash), what the hell is going on? I have always had quite a strong hairline, it's move around a bit since around 21 I'm (25) but it's hard to tell if these hairs at the front are new or whether they're slowly weakening. But it's definitely easier to see into my hair at the front than it was, unless it's always been like that and im imagining it but I doubt it.

    Thanks
     

    Attached Files:

    #1 zJackz, Jan 8, 2020
    Last edited: Jan 8, 2020

Share This Page